# SDR ABXA030394

- Difficulty date: October 23, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 71,129 hours, 25,642 cycles
- Engine: Pwa JT3D3B
- Engine time: 63,707 hours, 22,271 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800141
- Part serial: 273355
- Condition: Defective
- Location: Nr 4 Eng Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE OIL PRESSURE INDICATED + 100 PSI AT TOP OF CLIMB.  SECURED ENGINE AT 0325Z, RETURNED TO 22 PSI AT 0345.  REPLACED NR 4 OIL PRESSURE TRANSMITTER, NR 4 OIL PRESSURE RELIEF VALVE AND MAIN ENGINE OIL FILTER.  RAN NR 4 ENGINE, OIL PRESSURE AT IDLE 41 PSI AND 50 PSI AT POWER.  LEAK AND OPS CHECKED GOOD IAW DC-8 MM.
